Relations between zero-dimensional mappings, universal spaces, dimensionality, open zero-dimensional
Doklady Akademii Nauk, Tome 144 (1962) no. 6, pp. 1217-1220
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_144_6_a3,
author = {B. Pasynkov},
title = {Relations between zero-dimensional mappings, universal spaces, dimensionality, open zero-dimensional},
journal = {Doklady Akademii Nauk},
pages = {1217--1220},
year = {1962},
volume = {144},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_144_6_a3/}
}
B. Pasynkov. Relations between zero-dimensional mappings, universal spaces, dimensionality, open zero-dimensional. Doklady Akademii Nauk, Tome 144 (1962) no. 6, pp. 1217-1220. http://geodesic.mathdoc.fr/item/DAN_1962_144_6_a3/